MathSciNet Relay Station
MathSciNet bibliographic data
MR2393432 (2009f:12009) 12L12 (03C60)
Scanlon, Thomas Infinite finitely generated fields are biinterpretable with $\Bbb N$. J. Amer. Math. Soc. 21 (2008), no. 3, 893–908.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement